| Model Number |
UCL INTERNAL BRACE IMPLANT SYSTEM |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
Event or Problem Description
On 3/30/2023, it was reported by a sales representative via email that the drill and drill guide from an ar-7715 ucl internal brace implant system melted together while drilling.This was discovered during a procedure on (b)(6) 2023.Additional information requested.